# SDR CA990927004

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 37051
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,444 hours
- Component: Aerospacecmp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB-OUT, THE FLIGHT CREW OBSERVED THE NR 1 ENGINE OIL TEMPERATURE AT 'MAX'.  THE AIRCRAFT RETURNED TO BASE WHERE MAINTENANCE TRACED THE PROBLEM TO THE VERNATHERM FOR THE OIL COOLER DOOR.
